# SDR QXEA9600059

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 321473
- Condition: Inoperative
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - AFT EXIT SIGN INOP 9 AND 10, FLOOR PROXIMITY LIGHTS INOP AFT RIGHT HAND EXIT LIGHT INOP.  BATTERY AND POWER SUPPLY 7LK REPLACED.  DAMAGED PIN FOUND ON REMOVED UNIT AND AIRCRAFT CONNECTOR.  LIGHTS OPS CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
